# SDR CALA2020021200375

- Difficulty date: February 7, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A3233
- Condition: Corroded
- Location: Bs 827 - 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO STRINGER 25L CORRODED BETWEEN STA 827 AND 847. REF TO PEMCO NR 2675N1174 REMOVED & EVALUATED CORROSION FROM STRINGER 25L AT AFT CARGO COM PARTMENT STA 827 TO STA 847. OEIG MCT .090" MAT LOSS .030" MAT REMAINING .060". MAT MATERIAL LOSS ALLOWABLE .15T. FOUND TO BE OUT OF LIMITS. PERFORMED STRINGER REPAIR FOR STRINGER 25L.IAW B737-800 SRM .53-00-03 ALLOWABLE DAMAGE 1 AND REPAIR 1 FIG 202.
